Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1968, Volume 7, Number 5, Pages 109–116 (Mi al1176)  

Clusters of algebra

Ahmad Shafaat

Institute of Advanced Studies, Australian National University, Canberra

Full text: PDF file (268 kB)

Bibliographic databases:
UDC: 518.49
Received: 05.07.1968
Language:

Citation: Ahmad Shafaat, “Clusters of algebra”, Algebra Logika, 7:5 (1968), 109–116

Citation in format AMSBIB
\Bibitem{Sha68}
\by Ahmad~Shafaat
\paper Clusters of algebra
\jour Algebra Logika
\yr 1968
\vol 7
\issue 5
\pages 109--116
\mathnet{http://mi.mathnet.ru/al1176}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0258716}


Linking options:
  • http://mi.mathnet.ru/eng/al1176
  • http://mi.mathnet.ru/eng/al/v7/i5/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:10
    Full text:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021